# SDR CALA2018020400474

- Difficulty date: February 4, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 50,309 hours, 16,569 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L EMERGENCY FLASHLIGHT INOP. REPLACED FLASHLIGHT BATTERY.
